# SDR IU6R229469

- Difficulty date: January 3, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 2721 · Rudder Tab Control System
- Part: Spring
- Part number: 69579073
- Condition: Broken
- Location: Centering Unit
- Part time: 9,539 hours
- Component: Centering Unit, Boeing
- Component part number: 65C254107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTERING UNIT SPRING ASSY BROKEN.
